# SDR AALA20180309004

- Difficulty date: February 8, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 59,386 hours, 15,461 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5002NA
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PRECOOLER LOUVERED PANEL CUT-OUT LANDING SKIN CRACKED AT LOWER EDGE.  REPAIRED IAW EA 277444.
